# SDR FDEA202011182896

- Difficulty date: November 18, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: A5711034020600
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT FWD FACE FRAME 40 FWD FITTING STGR 32-33LT FOUND CRACK COMPLIED WITH EA: 6-5710-T0358132 P1.  TITLE: WINGS-BASIC WING STRUCTURE-CRACK ON LT FR 40 FWD FITTING LOWER OUTBOARD RADIUS.  REPAIRED THE LT WING ROOT FWD FACE-  FRAME 40 FWD FITTING STGR 32-33LT CRACK.  THIS IS CATEGORY B REPAIR.  FOLLOW UP INSPECTION, PER EA 6-5710-T0358132.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
